Skip to content
My WebMD Sign In, Sign Up
Sick of being sick
avatar
ISWIM posted:
Long story short....after going to the dentist I had severe dental pain. Called the dentist and went back and he found nothing. 4 days later I went to the doctor since I still had it and had a fever. Diagnosed with a sinus infection. I was given an antibiotic, but after 6 days of using it and feeling nauseous after taking it by doctor told me to stop taking it. A week later I was sick again, but worse than I was before. I was put on another antibiotic. I finished that one and felt great except for a cough that I couldn't get rid of. Went back to the doctor and she gave me an inhaler for this cough. It seems to be working, but now I have ear pain. Can an inhaler cause ear infections?
Thanks.
Reply


Helpful Tips

Your Home Black BagExpert
Doctors used to carry black bags containing all the medical tools they would need for a home visit. Of course, that rarely happens anymore. ... More
Was this Helpful?
31 of 53 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.